# SDR UALA2010012500305

- Difficulty date: January 24, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 35,877 hours, 4,471 cycles
- Engine: Pwa PW40903
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: N2 Eng Nose Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR2 ENG NOSE COWL HAS A PUNCTURE AT 3:30 POS ABOUT 4" BY 2.5" AT EXTERIOR SKIN.  REPAIRED AND REFINISHED IAW GNMM.
